TU Darmstadt / ULB / TUbiblio

A parametric characterization of local optimality

Dür, Mirjam (2003):
A parametric characterization of local optimality.
57, In: Mathematical methods of operations research, pp. 101-109, [Article]

Item Type: Article
Erschienen: 2003
Creators: Dür, Mirjam
Title: A parametric characterization of local optimality
Language: English
Journal or Publication Title: Mathematical methods of operations research
Volume: 57
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:18
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item